MAUDE Adverse Event Report: STRYKER GMBH REUNION TSA - PRESS-FIT HUMERAL STEM 14MM; SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS

STRYKER GMBH REUNION TSA - PRESS-FIT HUMERAL STEM 14MM; SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS
Model Number 5569-P-2014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of the investigation any additional information will be communicated in a supplemental report.
 
Event or Problem Description
The used device was returned to stryker with no explanation about why the patient was revised.
 
Additional Manufacturer Narrative
G1: manufacturing site updated.The reported event could only partially be confirmed, since the device was returned, but no other evidence was provided.The visual inspection of the returned devices shows that: the devices were returned and generally don't present any major deformations.The baseplate has slight deformations on the screw holes and scratches at the flat part of the device.The glenosphere also has scratches on the surface that rubs against the poly.The scratches are not big enough to cause the device to loose its functionality.The poly piece does not show any notable deformations.Finally the stem presents important signs of remaining bone, which proves that the implant was well integrated in the bone.The screws don't show any deformation or signs of wear.More detailed information about the complaint event (such as the x-rays and the reason for the revision) must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
REUNION TSA - PRESS-FIT HUMERAL STEM 14MM
Common Device Name
SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key11925820
Report Number0008031020-2021-00250
Device Sequence Number17121330
Product Code KWS
UDI-Device Identifier07613327098167
UDI-Public07613327098167
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K130895
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/31/2021
Device Model Number5569-P-2014
Device Catalogue Number5569-P-2014
Device Lot NumberK038PD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2021
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer07/27/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;